# SDR ABXA050357

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 38,725 hours, 41,296 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Unknown
- Location: A/C Packs
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE RIGHT AC PACK MAINTAINED 13 PSI, AC PRESSURIZATION CONTROLLER WENT TO STBY/LOCKOUT AT TOP OF DESCENT, CABIN PRESSURE CONTROLLER FAILED, PERFORMED EMERGENCY DESCENT.  PERFORMED BITE CHECK ON BOTH CABIN PRESSURE CONTROLLERS.  NO FAULTS FOUND.  SWAPPED NR 1 CONTROLLER WITH NR 2 FOR TROUBLESHOOTING.  REPLACED BOTH LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS.  PRESSURIZED BOTH PACKS. NO LEAKS NOTED.  SYSTEM OPS CHECKED OK IAW DC9 AMM 21.00.00.5.  MANUAL OPERATION OF OUTFLOW VALVE CHECKED OK.
